# SDR ASAA2013022794157

- Difficulty date: February 27, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,044 hours, 7,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK,  STA 520, LBL 45.57 UPPER SURFACE IS GOUGED.  ACFT GROUNDED. BLENDED AREA SEAT TRACK BETWEEN SCALLOPS .480, FROM CENTER OF TRACK TO INBD IS 280 MAT REMAINING .240 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, CUT THE DAMAGED AREA IAW SRM 53-00-52, FABRICATED SEAT TRACK & SPLICE (CHANNEL) IAW SRM 53-00-52. TREATED WITH ALODINE & PRIME IAW SRM 51-20-01, INSTALLED SEAT TRACK IAW SRM 53-00-52.
